Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fixed points of surface homeomorphisms


Author: Boju Jiang (Po-Chu Chiang)
Journal: Bull. Amer. Math. Soc. 5 (1981), 176-178
MSC (1980): Primary 55M20
DOI: https://doi.org/10.1090/S0273-0979-1981-14937-5
MathSciNet review: 621885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Brown, The Lefschetz Fixed Point Theorem, Scott, Foresman and Co., Chicago, Ill., 1971. MR 283793
  • 2. A. Fathi, F. Laudenbach and V. Poénaru, Travaux de Thurston sur les surfaces, Séminaire Orsay, Astérisque 66-67 (1979). MR 568308
  • 3. B. Jiang, On the least number of fixed points, Amer. J. Math. 102 (1980), 749-763. MR 584467
  • 4. B. Jiang, Fixed point classes from a differential viewpoint, Proc. Workshop in Fixed Point Theory (Sherbrooke, 1980), Lecture Notes in Math., Springer-Verlag, Berlin and New York (to appear). MR 643005
  • 5. J. Nielsen, Untersuchungen zur Topologie des geschlossen zweiseitigen Flächen. I, Acta Math. 50 (1927), 189-358. MR 1555256
  • 6. W. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces. I (preprint). MR 956596
  • 7. F. Wecken, Fixpunktklassen. I, II, III, Math. Ann. 117 (1941), 659-671; 118 (1942), 216-234, 544-577. MR 5339

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 55M20

Retrieve articles in all journals with MSC (1980): 55M20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14937-5

American Mathematical Society